# SDR FDEA2020080321753

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43553
- Aircraft time: 3,693 hours, 1,716 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Failed
- Location: Master Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE DURING FLIGHT.  REMOVED AND REPLACED THE MAIN BATTERY CHARGER IAW AMM 24-31-02-4, AND AMM 24-31-01-04. BOTH OPS CHECKED GOOD STATUS MESSAGE CLEARED.
